Suggest treatment for side effects of Diclofenac

default
Posted on Wed, 17 Jun 2015 in Child Health
Question: hello sir,
my child was born with arthrogryposis affecting his lower limbs and cdh..he recently has his orchidopexy surgery done on 26th may 2015..we gave him 5 ml crocin twice a day and one diclofenac suppository once a day...so total we have used 3 diclofenac supoository 12.5 power...he is 9 months old and weighs 8.15 kgs.....doc said to avoid diclofenac and use crocin syrup 5 ml thrice a day...now pls telme whats d harm in diclofenac suppository and is it safe to use crocin syrup for 4-5 days depending on the pain....we only give him crocin syrup when he srts shwing signs of pain...also how long will it take for the pain to completely go away? he has no swelling today ..no liquid oozing,nothng..just the pain that comes back after 8-9 hours....
doctor
Answered by Dr. Diptanshu Das 43 minutes later
Brief Answer:
There are several side effects of diclofenac and medicines of that group

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through the details provided and understand your concerns. Diclofenac is an NSAID (non-steroidal anti-inflammatory drug) and there are a number of side effects that this group of medicines has. Although effective in pain control, these medicines are known to cause gastritis and gastric erosions. They also adversely affect the functioning of the liver and the kidneys.

Crocin contains paracetamol which is a very safe medicine. So giving crocin for pain is advisable. 5 ml of crocin per dose is right to be given to your child.

It is very difficult to predict how long the pain would be there. Although the pain might gradually come down to some extent, it will perhaps still be there. Your treating physician would be able to give you a better idea in this regard.

Regards
Dr. Diptanshu Das
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Diptanshu Das 16 minutes later
sir i have used dichlofenac 3 times till now...have i overdosed? or used it more than i should have?
doctor
Answered by Dr. Diptanshu Das 30 minutes later
Brief Answer:
No, that is fine and would not count as an overdose.

Detailed Answer:
No, that is fine and would not count as an overdose. You need not worry.

Regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3812 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Gastritis

doctor1 MD

My 32 years old married female relative is taking Rekool 20 for the last 18 months continuously for her Gastritis problem. The medicine use keeps...

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

My doctor diagnosed me with gastritis in May of 2010. I have continued to have these attacks since. I have a dull constant pain and a stabbing...

doctor1 MD

Hello, today Ive noticed my pee to be cloudy with a strong and unusual Oder. I was wondering if there could be any suggestions on what that could...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2